# SDR UPS02839654

- Difficulty date: October 3, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  L1 DOOR CORNER UPPER AFT DOUBLER IS STEEL.  REMOVED DOUBLER IAW DC8 SRM 51-1-21. ROUTED OUT CRACKS, REPERFORMED HFEC AND NO CRACKS WERE NOTED. FABRICATED FILLERS AND DOUBLERS IAW DC8 SRM 53-2-0 FIG 15. ALODINED AND PRIMED IAW DC8 SRM 51-1-8. INSTALLED  DBLR/TRIPLER AND FILLERS IAW DC8 SRM 51-1-20D.
